# SDR DALA1105469864

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 522-541 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 522-541, L24R, FUSELAGE SKIN HAS 3EA FASTENER HOLES KNIFE EDGED. CUT SECTION OUT FOR SKIN REPAIR STA 516-550.  RT STATIC PORT IAW SRM 53-04, FIG 12C FABRICATED NEW SECTION, TREATED & PRIMED IAW SRM 53-04 FIG.12C, 51-10-3 FABRICATED FINGER DOUBLER TREATED & PRIMED IAW SRM 53-04, FIG 12C & 51-10-3.  FABRICATED 10EA SPLICES TREATED & PRIMED IAW SRM 53-04, FIG 12C & 51-10-3. INSTALLED DOUBLER SKIN SPLICES IAW SRM 51-30-2, 51-30-5, & 53-04  FIG 12C. REQUIRED INSPECTION COMPLETED.
